An initial value problem fora third order differential equation

Volume 59 / 1994

Wojciech Mydlarczyk Annales Polonici Mathematici 59 (1994), 215-223 DOI: 10.4064/ap-59-3-215-223

Abstract

For an initial value problem u'''(x) = g(u(x)), u(0) = u'(0) = u''(0) = 0, x > 0, some theorems on existence and uniqueness of solutions are established.

Authors

  • Wojciech Mydlarczyk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image